# SDR USAA2009072791929

- Difficulty date: July 21, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 37,865 hours, 14,450 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Part number: D5211009820000
- Condition: Worn
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S-02 - EES - INNER CONTROL HANDLE HOOK HAS WEAR AT L-2 DOOR.  REPLACED INNER CONTROL HANDLE HOOK AT L-2 DOOR IAW A320 CMM 52-13-15.
